# SDR SWAA2021071393121

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 40,188 hours, 24,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242UF TOP PLIES ARE PULLED.   REMOVED FLOOR PANEL 242UF IAW AMM 53-21-00-000-801.  REPAIRED THE FLOOR PANEL.
